# SDR CA020405024

- Difficulty date: July 8, 2001
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 9,108 hours
- Engine: Allsn 250C20B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo
- Part number: 206076031013
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FEEDBACK IN THE FLIGHT CONTROLS. HYDRAULIC SERVO FAILED.
